Browse/search for people

Publication - Professor Jens Marklof

    Spherical averages in the space of marked lattices


    Marklof, J & Vinogradov, I, 2017, ‘Spherical averages in the space of marked lattices’. Geometriae Dedicata, vol 186., pp. 75-102


    A marked lattice is a d-dimensional Euclidean lattice, where each lattice point is
    assigned a mark via a given random field on Zd. We prove that, if the field is strongly mixing with a faster-than-logarithmic rate, then for every given lattice and almost every marking, large spheres become equidistributed in the space of marked lattices. A key aspect of our study is that the space of marked lattices is not a homogeneous space, but rather a non-trivial fiber bundle over such a space. As an application, we prove that the free path length in a crystal with random defects has a limiting distribution in the Boltzmann-Grad limit.

    Full details in the University publications repository